# SDR REXA2024092600725

- Difficulty date: September 6, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 34,640 hours, 24,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT UPPER AFT LUG SHOWS SIGNS OF HAVING A CRACK AT THE BASE OF THE LUG. DOOR PN# SH670-36600, SN# SB0926. REPAIRED IAW ENDEAVOR EA CRJ952-17240 DATED 9/12/2024
